# SDR FDEA201411203822

- Difficulty date: November 20, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC STATION 1156 LT OTBD AT FLOOR LINE, FRAME & FLOORBEAM FITTING CRACKED.  FITTING REMOVED AND REPLACED REFERENCE SRM 53-30-00 FIGURE 7 VOLUME 1.
